Alert archive / Hawaii / High Surf Warnings in 2015
High Surf Warning 10, NWS Honolulu, HI
NWS Honolulu, HI issued this high surf warning at Oct 26, 2015, 3:32 PM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2015, 3:32 PM HST (01:32 UTC)
- Expired
- Oct 28, 2015, 3:44 PM HST
- In force
- 48 hr
- Issued by
- NWS Honolulu, HI
Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 1.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
755 WHHW40 PHFO 270132 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 332 PM HST MON OCT 26 2015 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES... .A LARGE NORTH NORTHWEST SWELL WILL GRADUALLY RISE TONIGHT...PEAK LATE TUESDAY AND TUESDAY NIGHT...THEN LOWER SLOWLY THROUGH WEDNESDAY. HIZ024-025-270245- /O.CAN.PHFO.SU.Y.0054.000000T0000Z-151027T0400Z/ SOUTH BIG ISLAND-BIG ISLAND NORTH AND EAST- 332 PM HST MON OCT 26 2015 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE HIGH SURF ADVISORY. SURF ALONG EAST FACING SHORES HAS DIMINISHED. $$ HIZ001>003-006>009-012-013-017-019-020-271445- /O.NEW.PHFO.SU.W.0010.151027T0132Z-151029T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST- OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD- MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA- 332 PM HST MON OCT 26 2015 ...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. * SURF...GRADUALLY RISING TO 20 TO 25 FEET ALONG NORTH FACING SHORES AND 15 TO 20 FEET ALONG WEST FACING SHORES. * TIMING...THE HIGHEST SURF IS EXPECTED TUESDAY AFTERNOON AND TUESDAY NIGHT. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. BOATERS SHOULD BE AWARE OF AN INCREASED NUMBER OF SURFERS AND BODY BOARDERS UTILIZING THE HARBOR CHANNEL TO ACCESS SURFING AREAS. && $$ BURKE
4 follow-up statements
343 WHHW40 PHFO 271334 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 AM HST TUE OCT 27 2015 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES... .A LARGE NORTH NORTHWEST SWELL WILL PEAK LATER TODAY AND TONIGHT...THEN GRADUALLY SUBSIDE THROUGH WEDNESDAY. HIZ025-280245- /O.EXA.PHFO.SU.W.0010.000000T0000Z-151029T0400Z/ BIG ISLAND NORTH AND EAST- 334 AM HST TUE OCT 27 2015 ...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. * SURF...GRADUALLY RISING TO 20 TO 25 FEET ALONG NORTH FACING SHORES. * TIMING...THE HIGHEST SURF IS EXPECTED THIS AFTERNOON AND EVENING. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. BOATERS SHOULD BE AWARE OF AN INCREASED NUMBER OF SURFERS AND BODY BOARDERS UTILIZING THE HARBOR CHANNEL TO ACCESS SURFING AREAS. && $$ HIZ001>003-006>009-012-013-017-019-020-280245- /O.CON.PHFO.SU.W.0010.000000T0000Z-151029T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST- OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD- MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA- 334 AM HST TUE OCT 27 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * SURF...GRADUALLY RISING TO 20 TO 25 FEET ALONG NORTH FACING SHORES AND 15 TO 20 FEET ALONG WEST FACING SHORES. * TIMING...THE HIGHEST SURF IS EXPECTED THIS AFTERNOON AND EVENING. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. BOATERS SHOULD BE AWARE OF AN INCREASED NUMBER OF SURFERS AND BODY BOARDERS UTILIZING THE HARBOR CHANNEL TO ACCESS SURFING AREAS. && $$ REYNES
242 WHHW40 PHFO 280131 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 331 PM HST TUE OCT 27 2015 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES... .A LARGE NORTH NORTHWEST SWELL WILL PEAK TONIGHT...THEN GRADUALLY SUBSIDE THROUGH WEDNESDAY. HIZ001>003-006>009-012-013-017-019-020-025-281445- /O.CON.PHFO.SU.W.0010.000000T0000Z-151029T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST- OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD- MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST- 331 PM HST TUE OCT 27 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * SURF...RISING TO 20 TO 30 FEET ALONG NORTH FACING SHORES AND 15 TO 20 FEET ALONG WEST FACING SHORES. * TIMING...THE HIGHEST SURF IS EXPECTED THIS EVENING. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. BOATERS SHOULD BE AWARE OF AN INCREASED NUMBER OF SURFERS AND BODY BOARDERS UTILIZING THE HARBOR CHANNEL TO ACCESS SURFING AREAS. && $$
821 WHHW40 PHFO 281327 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 327 AM HST WED OCT 28 2015 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES... .ALTHOUGH THE LARGE NORTH NORTHWEST SWELL WILL SLOWLY SUBSIDE TODAY...WARNING LEVEL SURF IS STILL EXPECTED ALONG NORTH AND WEST FACING SHORES THROUGH THIS EVENING. HIZ001>003-006>009-012-013-017-019-020-025-290230- /O.CON.PHFO.SU.W.0010.000000T0000Z-151029T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST- OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD- MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST- 327 AM HST WED OCT 28 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * SURF...20 TO 30 FEET ALONG NORTH FACING SHORES AND 15 TO 20 FEET ALONG WEST FACING SHORES. * TIMING...THROUGH 6 PM HST THIS EVENING. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. && $$
739 WHHW40 PHFO 290144 CFWHFO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 344 PM HST WED OCT 28 2015 ...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES... .A LARGE NORTH NORTHWEST SWELL WILL CONTINUE TO DECLINE TONIGHT... WITH RESULTING SURF EXPECTED TO TEMPORARILY DROP BELOW ADVISORY LEVELS ON NORTH AND WEST FACING SHORES BY THURSDAY MORNING. A NEW NORTHWEST SWELL WILL ARRIVE ON THURSDAY...BUILDING DURING THE AFTERNOON AND PEAKING THURSDAY NIGHT INTO FRIDAY. SURF WILL RISE TO NEAR WARNING LEVELS ONCE AGAIN ON NORTH AND WEST FACING SHORES. HIZ001>003-006>009-012-013-017-019-020-291445- /O.CAN.PHFO.SU.W.0010.000000T0000Z-151029T0400Z/ /O.NEW.PHFO.SU.Y.0056.151029T0144Z-151031T1600Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST- OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI WINDWARD- MOLOKAI LEEWARD-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA- 344 PM HST WED OCT 28 2015 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM HST SATURDAY... ...HIGH SURF WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SATURDAY. THE HIGH SURF WARNING HAS BEEN CANCELLED. * SURF...ALONG NORTH FACING SHORES...14 TO 18 FEET TONIGHT... LOWERING TO 6 TO 10 FEET LATE TONIGHT AND THURSDAY MORNING...THEN RISING TO 12 TO 16 FEET THURSDAY AFTERNOON. ALONG WEST FACING SHORES...8 TO 12 FEET TONIGHT...LOWERING TO 4 TO 6 FEET LATE TONIGHT AND THURSDAY MORNING...THEN RISING TO 8 TO 12 FEET THURSDAY AFTERNOON. * TIMING...BRIEFLY DROPPING BELOW ADVISORY LEVELS THURSDAY MORNING...THEN RISING ABOVE ADVISORY LEVELS AGAIN THURSDAY AFTERNOON THROUGH FRIDAY NIGHT. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. BOATERS SHOULD BE AWARE OF AN INCREASED NUMBER OF SURFERS AND BODY BOARDERS UTILIZING THE HARBOR CHANNEL TO ACCESS SURFING AREAS. && $$ HIZ025-291445- /O.CAN.PHFO.SU.W.0010.000000T0000Z-151029T0400Z/ /O.NEW.PHFO.SU.Y.0056.151029T0144Z-151029T1600Z/ BIG ISLAND NORTH AND EAST- 344 PM HST WED OCT 28 2015 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM HST THURSDAY... ...HIGH SURF WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST THURSDAY. THE HIGH SURF WARNING HAS BEEN CANCELLED. * SURF...10 TO 15 FEET ALONG NORTH FACING SHORES. * TIMING...THROUGH 6 AM HST EARLY THURSDAY MORNING. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. BOATERS SHOULD EXPECT RECREATIONAL SURFERS AND BODY BOARDERS UTILIZING HARBOR CHANNELS TO ACCESS SURFING AREAS. && $$ JACOBSON/WROE
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Oct 26, 3:32 PM HST, 0 minutes earlier.
Area forecast discussion, Oct 26, 3:32 PM HST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 332 PM HST MON OCT 26 2015 .SYNOPSIS... A WEAK FRONT WILL GRADUALLY MOVE DOWN THE ISLAND CHAIN TONIGHT AND TUESDAY ACCOMPANIED BY SOME PASSING LIGHT SHOWERS MAINLY OVER WINDWARD AND MAUKA AREAS. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT WITH TRADE WINDS RETURNING. CLOUDS AND PASSING SHOWERS WILL CONTINUE TO FAVOR WINDWARD AND MAUKA AREAS. ANOTHER FRONT WILL APPROACH THE AREA LATE IN THE WEEK WITH WINDS BECOMING LIGHTER. THERE MAY BE AND INCREASE IN SHOWER ACTIVITY OUT AHEAD OF THE FRONT. && .DISCUSSION... A WEAKENING EAST TO WEST ORIENTED FRONTAL CLOUD BAND HAS RECENTLY REACHED KAUAI AND IS GRADUALLY APPROACHING OAHU FROM THE NORTH. A SECOND CLOUD BAND IS SEEN DRAPED ACROSS PORTIONS OF MAUI COUNTY AND THE BIG ISLAND BUT IT IS GRADUALLY DISSIPATING. THE BANDS OF CLOUDS ARE RATHER SHALLOW WITH RADAR INDICATING ONLY SCATTERED LIGHT SHOWERS ASSOCIATED WITH THEM MAINLY OVER NORTH AND NORTHEAST FACING SLOPES. WINDS WILL BE LIGHT THROUGH TONIGHT DUE TO THE FRONTS PROXIMITY. THE FRONT IS FORECAST TO SLOWLY MOVE DOWN THE ISLAND CHAIN TONIGHT AND TUESDAY AND STALL AND DISSIPATE NEAR THE BIG ISLAND BY MID WEEK. WITH RIDGING ALOFT AND THE SHALLOWNESS OF THE FRONT...ONLY LIGHT PASSING SHOWERS ARE EXPECTED DURING ITS PASSAGE MAINLY OVER WINDWARD AND MAUKA AREAS. WINDWARD BIG ISLAND MAY SEE A BIT MORE OF A PROLONGED SHOWER PERIOD DEPENDING ON HOW CLOSE THE FRONT STALLS TO THEM. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND GRADUALLY MOVE FROM WEST TO EAST FAR NORTH OF THE STATE. THIS WILL PLACE THE ISLANDS IN A MODERATE TRADE WIND ENVIRONMENT DURING THE MID WEEK PERIOD. LATER IN THE WEEK THE HIGH WILL BE LOCATED FAR NORTHEAST OF THE AREA WHILE ANOTHER FRONT APPROACHES THE AREA FROM THE NORTHWEST. THIS WILL CAUSE OUR WINDS TO BECOME LIGHTER AS WE HEAD INTO THE WEEKEND. THE FRONT IS FORECAST TO STALL NORTH OF THE AREA HOWEVER MOISTURE MAY GET DRAWN UP FROM THE SOUTHEAST OUT AHEAD OF IT ALLOWING FOR AN INCREASE IN SHOWER ACTIVITY. ALSO THE AN UPPER TROUGH WILL MOVE CLOSER TO THE AREA AND WILL LIKELY CAUSE THE AIRMASS TO BECOME A BIT LESS STABLE. && .AVIATION... A WEAK COLD FRONT WILL MOVE SOUTHWARD THROUGH KAUAI LATE THIS AFTERNOON...OAHU AND MAUI COUNTY TONIGHT...AND WILL REACH THE BIG ISLAND BY DAYBREAK TUESDAY. SOME MVFR CIGS AND/OR VSBYS WILL BE POSSIBLE IN SHRA AS THE FRONT MOVES THROUGH. OTHERWISE...PREDOMINANTLY VFR CONDITIONS ARE EXPECTED THROUGH THE TAF FORECAST PERIOD. AIRMET SIERRA IS IN EFFECT FOR MOUNTAIN OBSCURATION ACROSS KAUAI. THE AIRMET WILL LIKELY NEED TO BE EXPANDED ACROSS PORTIONS OF THE OTHER ISLANDS LATER TONIGHT. && .MARINE... SWELLS FROM TROPICAL STORM OLAF WILL CONTINUE TO LOWER TONIGHT THROUGH TUESDAY. THE HIGH SURF ADVISORY FOR THE EAST FACING SHORES ON THE BIG ISLAND HAS BEEN CANCELLED. A RATHER LARGE NORTH NORTHWEST SWELL WILL BEGIN TO FILL IN OVERNIGHT AND TUESDAY MORNING. THIS SWELL IS EXPECTED TO PEAK LATE TUESDAY AND TUESDAY NIGHT...THEN LOWER GRADUALLY WEDNESDAY INTO THURSDAY. SURF HEIGHTS ARE EXPECTED TO REACH LOW END WARNING LEVELS DURING THE PEAK OF THE SWELL. THE NORTHERLY DIRECTION OF THE SWELL WILL ALSO CAUSE ELEVATED SURF ALONG SOME EAST FACING SHORES WITH NORTHERLY EXPOSURE. ANOTHER LARGE NORTHWEST SWELL IS EXPECTED TO GRADUALLY FILL IN WEDNESDAY NIGHT AND THURSDAY MORNING...PEAK THURSDAY NIGHT AND FRIDAY...THEN LOWER GRADUALLY SATURDAY INTO SUNDAY. SURF HEIGHTS WILL LIKELY REACH WARNING LEVELS DURING THE PEAK OF THE SWELL. THE CURRENT SOUTH SWELL WILL CONTINUE TO LOWER GRADUALLY OVER THE NEXT COUPLE OF DAYS. OTHERWISE THERE WILL BE A SERIES OF SMALL SOUTHERLY SWELLS THROUGH THE WEEK AND ON INTO THE WEEKEND. THE ABOVE MENTIONED NORTH AND NORTHWEST SWELLS COMBINED WITH LOCALLY GENERATED WINDS WAVES...WILL CAUSE SMALL CRAFT ADVISORY CONDITIONS AT TIMES OVER EXPOSED COASTAL WATERS. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH SURF WARNING UNTIL 6 PM HST WEDNESDAY FOR NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-MOLOKAI-MAUI WINDWARD WEST-MAUI CENTRAL VALLEY- WINDWARD HALEAKALA. SMALL CRAFT ADVISORY UNTIL 6 PM HST WEDNESDAY FOR KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS. && SYNOPSIS/DISCUSSION/MARINE...BURKE AVIATION...JELSEMA
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:44 PM HST | Small Craft Advisory | HFO | 4 days |
Nearby
High Surf Warnings in Hawaii, 2015Every high surf warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.